Alert archive / Oklahoma / Frost Advisories in 2024

Frost Advisory 2, NWS Tulsa, OK

October 15, 20247 counties in Oklahoma

NWS Tulsa, OK issued this frost advisory at Oct 15, 2024, 1:16 PM CDT for 7 counties in Oklahoma. It took effect at Oct 16, 2024, 1:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 15, 2024, 1:16 PM CDT (18:16 UTC)
In effect from
Oct 16, 2024, 1:00 AM CDT
Expired
Oct 16, 2024, 9:00 AM CDT
In force
8 hr
Issued by
NWS Tulsa, OK

Counties Cherokee County, OK, Creek County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 46 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 6.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2024-10-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2024-10-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 378 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2260 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
378 m²/s²
0-3 km storm-relative helicity
510 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

675 
WWUS74 KTSA 151816
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
116 PM CDT Tue Oct 15 2024

OKZ059-061-062-069-161215-
/O.EXA.KTSA.FZ.W.0003.241016T0600Z-241016T1400Z/
Pawnee-Rogers-Mayes-Adair-
Including the cities of Pawnee, Pryor, Claremore, and Stilwell
116 PM CDT Tue Oct 15 2024

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY...

* WHAT...Low temperatures 30 to 33 expected.

* WHERE...Adair, Mayes, Pawnee, and Rogers Counties.

* WHEN...From 1 AM to 9 AM CDT Wednesday.

* IMPACTS...These conditions will kill plants, other sensitive 
  vegetation and possibly damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

To prevent water pipes from freezing; wrap or drain or allow them to 
drip slowly.

&&

$$

ARZ001-002-010-011-OKZ054>058-063-161215-
/O.CON.KTSA.FZ.W.0003.241016T0600Z-241016T1400Z/
Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata-
Craig-Ottawa-Delaware-
Including the cities of Jay, Pawhuska, Berryville, Grove,
Huntsville, Springdale, Bartlesville, Fayetteville, Nowata,
Bentonville, Vinita, Eureka Springs, Miami, and Rogers
116 PM CDT Tue Oct 15 2024

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT 
WEDNESDAY...

* WHAT...Low temperatures 29 to 32 expected.

* WHERE...In Arkansas, Benton, Carroll, Madison, and Washington AR 
  Counties. In Oklahoma, Craig, Delaware, Nowata, Osage, Ottawa, and 
  Washington OK Counties.

* WHEN...From 1 AM to 9 AM CDT Wednesday.

* IMPACTS...These conditions will kill plants, other sensitive 
  vegetation and possibly damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

To prevent water pipes from freezing; wrap or drain or allow them to 
drip slowly.

&&

$$

ARZ019-020-OKZ060-064>068-070-072-161215-
/O.NEW.KTSA.FR.Y.0002.241016T0600Z-241016T1400Z/
Crawford-Franklin-Tulsa-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-
Muskogee-Sequoyah-
Including the cities of Okmulgee, Tahlequah, Sallisaw, Van Buren,
Charleston, Sapulpa, Ozark, Wagoner, Muskogee, Okemah, and Tulsa
116 PM CDT Tue Oct 15 2024

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY...

* WHAT...Low temperatures 33 to 36 may result in frost formation.

* WHERE...In Arkansas, Crawford and Franklin Counties. In Oklahoma, 
  Cherokee, Muskogee, Okfuskee, Sequoyah, Creek, Okmulgee, Tulsa, 
  and Wagoner Counties.

* WHEN...From 1 AM to 9 AM CDT Wednesday.

* IMPACTS...Sensitive outdoor plants may be harmed if left 
  unprotected from the cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors.

&&

$$
3 follow-up statements
758 
WWUS74 KTSA 160825
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
325 AM CDT Wed Oct 16 2024

ARZ001-002-010-011-OKZ069-161630-
/O.NEW.KTSA.FR.Y.0003.241017T0600Z-241017T1400Z/
/O.CON.KTSA.FZ.W.0003.000000T0000Z-241016T1400Z/
Benton-Carroll-Washington AR-Madison-Adair-
Including the cities of Huntsville, Eureka Springs, Bentonville,
Berryville, Springdale, Fayetteville, Stilwell, and Rogers
325 AM CDT Wed Oct 16 2024

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY...

* WHAT...For the Freeze Warning, sub-freezing temperatures 29 to 32. 
  For the Frost Advisory, temperatures of 33 to 35 will result in 
  frost formation.

* WHERE...In Arkansas, Benton, Carroll, Madison, and Washington AR 
  Counties. In Oklahoma, Adair County.

* WHEN...For the Freeze Warning, until 9 AM CDT this morning. For 
  the Frost Advisory, from 1 AM to 9 AM CDT Thursday.

* IMPACTS...These conditions will kill plants, other sensitive 
  vegetation and possibly damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

To prevent water pipes from freezing; wrap or drain or allow them to 
drip slowly.

&&

$$

OKZ054>059-061>063-161400-
/O.CON.KTSA.FZ.W.0003.000000T0000Z-241016T1400Z/
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Rogers-Mayes-
Delaware-
Including the cities of Bartlesville, Miami, Pawhuska, Nowata,
Claremore, Vinita, Grove, Pryor, Pawnee, and Jay
325 AM CDT Wed Oct 16 2024

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* WHAT...Sub-freezing temperatures 28 to 32.

* WHERE...Craig, Delaware, Mayes, Nowata, Osage, Ottawa, Pawnee, 
  Rogers, and Washington OK Counties.

* WHEN...Until 9 AM CDT this morning.

* IMPACTS...These conditions will kill plants, other sensitive 
  vegetation and possibly damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

To prevent water pipes from freezing; wrap or drain or allow them to 
drip slowly.

&&

$$

ARZ019-020-161630-
/O.NEW.KTSA.FR.Y.0003.241017T0600Z-241017T1400Z/
/O.CON.KTSA.FR.Y.0002.000000T0000Z-241016T1400Z/
Crawford-Franklin-
Including the cities of Ozark, Van Buren, and Charleston
325 AM CDT Wed Oct 16 2024

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY...

* WHAT...Low temperatures of 32 to 35 may result in frost formation.

* WHERE...Crawford and Franklin Counties.

* WHEN...For the first Frost Advisory, until 9 AM CDT this morning. 
  For the second Frost Advisory, from 1 AM to 9 AM CDT Thursday.

* IMPACTS...Sensitive outdoor plants may be harmed if left 
  unprotected from the cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors.

&&

$$

ARZ029-OKZ049-075-076-161630-
/O.NEW.KTSA.FR.Y.0003.241017T0600Z-241017T1400Z/
Sebastian-Pushmataha-Latimer-Le Flore-
Including the cities of Poteau, Fort Smith, Clayton, Wilburton,
and Antlers
325 AM CDT Wed Oct 16 2024

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY...

* WHAT...Low temperatures of 32 to 35 may result in frost formation.

* WHERE...In Arkansas, Sebastian County. In OklahomLow temperatures 
  33 to 36 may result in frost formation.a, Latimer, Le Flore, and 
  Pushmataha Counties.

* WHEN...From 1 AM to 9 AM CDT Thursday.

* IMPACTS...Sensitive outdoor plants may be harmed if left 
  unprotected from the cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors.

&&

$$

OKZ060-064>068-070-072-161400-
/O.CON.KTSA.FR.Y.0002.000000T0000Z-241016T1400Z/
Tulsa-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Muskogee-Sequoyah-
Including the cities of Sallisaw, Sapulpa, Tulsa, Okmulgee,
Tahlequah, Okemah, Muskogee, and Wagoner
325 AM CDT Wed Oct 16 2024

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* WHAT...Low temperatures of 32 to 35 may result in frost formation.

* WHERE...Cherokee, Muskogee, Okfuskee, Sequoyah, Creek, Okmulgee, 
  Tulsa, and Wagoner Counties.

* WHEN...Until 9 AM CDT this morning.

* IMPACTS...Sensitive outdoor plants may be harmed if left 
  unprotected from the cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors.

&&

$$
907 
WWUS74 KTSA 160831
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
331 AM CDT Wed Oct 16 2024

ARZ001-002-010-011-OKZ069-161645-
/O.CON.KTSA.FZ.W.0003.000000T0000Z-241016T1400Z/
/O.CON.KTSA.FR.Y.0003.241017T0600Z-241017T1400Z/
Benton-Carroll-Washington AR-Madison-Adair-
Including the cities of Huntsville, Eureka Springs, Bentonville,
Berryville, Springdale, Fayetteville, Stilwell, and Rogers
331 AM CDT Wed Oct 16 2024

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY...

* WHAT...For the Freeze Warning, sub-freezing temperatures 29 to 32. 
  For the Frost Advisory, temperatures of 33 to 35 will result in 
  frost formation.

* WHERE...In Arkansas, Benton, Carroll, Madison, and Washington AR 
  Counties. In Oklahoma, Adair County.

* WHEN...For the Freeze Warning, until 9 AM CDT this morning. For 
  the Frost Advisory, from 1 AM to 9 AM CDT Thursday.

* IMPACTS...These conditions will kill plants, other sensitive 
  vegetation and possibly damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

To prevent water pipes from freezing; wrap or drain or allow them to 
drip slowly.

&&

$$

OKZ054>059-061>063-161400-
/O.CON.KTSA.FZ.W.0003.000000T0000Z-241016T1400Z/
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Rogers-Mayes-
Delaware-
Including the cities of Bartlesville, Miami, Pawhuska, Nowata,
Claremore, Vinita, Grove, Pryor, Pawnee, and Jay
331 AM CDT Wed Oct 16 2024

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* WHAT...Sub-freezing temperatures 28 to 32.

* WHERE...Craig, Delaware, Mayes, Nowata, Osage, Ottawa, Pawnee, 
  Rogers, and Washington OK Counties.

* WHEN...Until 9 AM CDT this morning.

* IMPACTS...These conditions will kill plants, other sensitive 
  vegetation and possibly damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

To prevent water pipes from freezing; wrap or drain or allow them to 
drip slowly.

&&

$$

ARZ019-020-161645-
/O.CON.KTSA.FR.Y.0002.000000T0000Z-241016T1400Z/
/O.CON.KTSA.FR.Y.0003.241017T0600Z-241017T1400Z/
Crawford-Franklin-
Including the cities of Ozark, Van Buren, and Charleston
331 AM CDT Wed Oct 16 2024

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY...

* WHAT...Low temperatures of 32 to 35 may result in frost formation.

* WHERE...Crawford and Franklin Counties.

* WHEN...For the first Frost Advisory, until 9 AM CDT this morning. 
  For the second Frost Advisory, from 1 AM to 9 AM CDT Thursday.

* IMPACTS...Sensitive outdoor plants may be harmed if left 
  unprotected from the cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors.

&&

$$

OKZ060-064>068-070-072-161400-
/O.CON.KTSA.FR.Y.0002.000000T0000Z-241016T1400Z/
Tulsa-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Muskogee-Sequoyah-
Including the cities of Sallisaw, Sapulpa, Tulsa, Okmulgee,
Tahlequah, Okemah, Muskogee, and Wagoner
331 AM CDT Wed Oct 16 2024

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* WHAT...Low temperatures of 32 to 35 may result in frost formation.

* WHERE...Cherokee, Muskogee, Okfuskee, Sequoyah, Creek, Okmulgee, 
  Tulsa, and Wagoner Counties.

* WHEN...Until 9 AM CDT this morning.

* IMPACTS...Sensitive outdoor plants may be harmed if left 
  unprotected from the cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors.

&&

$$

ARZ029-OKZ049-075-076-161645-
/O.CON.KTSA.FR.Y.0003.241017T0600Z-241017T1400Z/
Sebastian-Pushmataha-Latimer-Le Flore-
Including the cities of Poteau, Fort Smith, Clayton, Wilburton,
and Antlers
331 AM CDT Wed Oct 16 2024

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY...

* WHAT...Low temperatures of 32 to 35 may result in frost formation.

* WHERE...In Arkansas, Sebastian County. In Oklahoma, Latimer, Le 
  Flore, and Pushmataha Counties.

* WHEN...From 1 AM to 9 AM CDT Thursday.

* IMPACTS...Sensitive outdoor plants may be harmed if left 
  unprotected from the cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors.

&&

$$
060 
WWUS74 KTSA 161355
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
855 AM CDT Wed Oct 16 2024

ARZ001-002-010-011-OKZ069-162200-
/O.EXP.KTSA.FZ.W.0003.000000T0000Z-241016T1400Z/
/O.CON.KTSA.FR.Y.0003.241017T0600Z-241017T1400Z/
Benton-Carroll-Washington AR-Madison-Adair-
Including the cities of Stilwell, Rogers, Fayetteville,
Huntsville, Eureka Springs, Springdale, Berryville, and
Bentonville
855 AM CDT Wed Oct 16 2024

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY...
...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING...

* WHAT...Temperatures as low as 34 will result in frost formation.

* WHERE...In Arkansas, Benton, Carroll, Madison, and Washington AR 
  Counties. In Oklahoma, Adair County.

* WHEN...From 1 AM to 9 AM CDT Thursday.

* IMPACTS...Sensitive outdoor plants may be harmed if left 
  unprotected from the cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors.

&&

$$

OKZ054>059-061>063-161500-
/O.EXP.KTSA.FZ.W.0003.000000T0000Z-241016T1400Z/
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Rogers-Mayes-
Delaware-
Including the cities of Claremore, Grove, Nowata, Vinita, Miami,
Pawhuska, Bartlesville, Pawnee, Pryor, and Jay
855 AM CDT Wed Oct 16 2024

...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING...

Temperatures have warmed above freezing. 

$$

ARZ019-020-162200-
/O.EXP.KTSA.FR.Y.0002.000000T0000Z-241016T1400Z/
/O.CON.KTSA.FR.Y.0003.241017T0600Z-241017T1400Z/
Crawford-Franklin-
Including the cities of Van Buren, Charleston, and Ozark
855 AM CDT Wed Oct 16 2024

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY...
...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

* WHAT...Temperatures as low as 36 will result in frost formation.

* WHERE...Crawford and Franklin Counties.

* WHEN...From 1 AM to 9 AM CDT Thursday.

* IMPACTS...Sensitive outdoor plants may be harmed if left 
  unprotected from the cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors.

&&

$$

OKZ060-064>068-070-072-161500-
/O.EXP.KTSA.FR.Y.0002.000000T0000Z-241016T1400Z/
Tulsa-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Muskogee-Sequoyah-
Including the cities of Sallisaw, Sapulpa, Okmulgee, Tulsa,
Tahlequah, Muskogee, Okemah, and Wagoner
855 AM CDT Wed Oct 16 2024

...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

Temperatures have warmed above Frost Advisory criteria. 

$$

ARZ029-OKZ049-075-076-162200-
/O.CON.KTSA.FR.Y.0003.241017T0600Z-241017T1400Z/
Sebastian-Pushmataha-Latimer-Le Flore-
Including the cities of Poteau, Antlers, Wilburton, Fort Smith,
and Clayton
855 AM CDT Wed Oct 16 2024

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY...

* WHAT...Temperatures as low as 35 will result in frost formation.

* WHERE...In Arkansas, Sebastian County. In Oklahoma, Latimer, Le 
  Flore, and Pushmataha Counties.

* WHEN...From 1 AM to 9 AM CDT Thursday.

* IMPACTS...Sensitive outdoor plants may be harmed if left 
  unprotected from the cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors.

&&

$$

Mejia

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this frost advisory went out at Oct 15, 12:27 PM CDT, 49 minutes earlier.

Area forecast discussion, Oct 15, 12:27 PM CDT, 49 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1227 PM CDT Tue Oct 15 2024

...New AVIATION...

.SHORT TERM...
(The rest of today)
Issued at 1118 AM CDT Tue Oct 15 2024

Another cold front is set to sweep across the area through the
rest of the morning and afternoon hours. The front has entered
northeast Oklahoma and will continue southward, bringing a notable
increase in north winds in its wake through the rest of the day.
Lower dewpoint air will also follow the boundary, which combined
with the gusty winds will lead to an elevated fire weather risk
behind the front this afternoon, especially across parts of
northeast Oklahoma where severe drought is ongoing and fuels are
receptive. Have opted to upgrade to a Red Flag Warning in these
areas for this afternoon, where rapid fire spread will be likely.
The colder airmass will be later to arrive across the southern
half of the forecast area leading to a decent spread in high
temperatures from mid 60s in the north to mid 80s across the
south. Aside from some passing mid to high clouds skies will
remain clear.

Bowlan

&&

.LONG TERM...
(Tonight through Monday)
Issued at 249 AM CDT Tue Oct 15 2024

Winds decrease this evening as Canadian sfc high begins to settle
over the region, eventually trending toward light and variable at
least along the OK/KS border and more sheltered valley areas. The
cool and dry airmass will result in the first freeze of the
season, most likely confined to the northern-most OK counties
along with much of northwest AR, where a Freeze Warning remains in
effect for tonight. There is at least a low probability of
freezing temps a bit farther south, and into sheltered valleys of
southeast OK, but this can be further evaluated. Frost potential
will be somewhat mitigated by dry air and continuation of north
winds in many areas.

Dry weather with slowly warming temperatures are expected through
the end of the week with large surface high covering the eastern
CONUS. Eventually later in the week the high will shift far
enough east to allow increase in south winds, likely accompanied
by a continuation in low humidity as any moisture return from the
Gulf will be slowed by the strong south push of the Canadian
high. This brings about additional fire weather concerns as we get
even further removed from the most recent significant rainfall.
By this same time, an upper low is forecast to become cut off
over the southwest states before potentially ejecting east next
week. Uncertainty remains high with the timing and eventual track,
so it remains to be seen how much, if any, drought relief this
may offer.

&&

.AVIATION...
(18Z TAFS)
Issued at 1227 PM CDT Tue Oct 15 2024

Main concern through the TAF period will be gusty northerly winds
for a time this afternoon and evening following the passage of a
frontal boundary. Winds will begin to diminish after sunset across
NE OK and NW AR sites, with gusts lasting a little longer for
KMLC and KFSM this evening. VFR conditions will prevail with light
to calm winds expected late tonight through the rest of the
period.

Bowlan

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   34  65  37  71 /   0   0   0   0
FSM   40  67  38  71 /   0   0   0   0
MLC   38  67  37  71 /   0   0   0   0
BVO   27  66  31  71 /   0   0   0   0
FYV   29  65  30  68 /   0   0   0   0
BYV   35  63  35  69 /   0   0   0   0
MKO   35  65  36  68 /   0   0   0   0
MIO   30  64  34  68 /   0   0   0   0
F10   35  65  36  69 /   0   0   0   0
HHW   43  67  38  68 /   0   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Freeze Warning from 1 AM to 9 AM CDT Wednesday for OKZ054>058-
     063.

     Red Flag Warning until 7 PM CDT this evening for OKZ054>056-059.

AR...Freeze Warning from 1 AM to 9 AM CDT Wednesday for ARZ001-002-
     010-011.

&&

SHORT TERM...04
LONG TERM....14
AVIATION...04
Hazardous weather outlook, Oct 15, 12:41 PM CDT, 35 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1241 PM CDT Tue Oct 15 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-161015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1241 PM CDT Tue Oct 15 2024

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Through Tonight.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Western Arkansas.
    ONSET...Ongoing.

FIRE WEATHER DANGER.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Western Arkansas.
    ONSET...Ongoing.

DISCUSSION...
Elevated fire weather danger is expected this afternoon for much
of the area due to gusty north winds and low humidity. A dry cold
front will continue to move through southeast Oklahoma this
afternoon. North winds gusting around 30 mph and humidity in the
20 to 25 percent range will lead to potential for rapid grassland
fire spread. A Red Flag Warning is in effect for parts of
northeast Oklahoma through this afternoon.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...No Hazards.
THURSDAY...High Wind Potential.
FRIDAY THROUGH MONDAY...No Hazards.

EXTENDED DISCUSSION...
Breezy to windy conditions will again develop late in the week as
a storm system stalls to our west. Warming temperatures and persistent
drought conditions will elevate fire weather concerns Thursday
and Friday.

weather.gov/tulsa contains additional information.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 15, 11:15 AM CDTRed Flag WarningTSANowata, Pawnee, Washington8 hr

Nearby

Frost Advisories in Oklahoma, 2024Frost Advisories in Arkansas, 2024Every frost advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.